# SDR P5CA9800572

- Difficulty date: March 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 2705
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU VERTICAL SUPPORT TUBE AT BS 2705 WL 364 HAS CRACK.  REPLACED PER SRM 51-10-01.
